T Nation

Emotional Wreck

hi guys, long time lurker, first time poster…

37 years old, 6’ 240lb. 15% bf
On my 4th cycle in about 4 years…
1st was test prop only 300mg/wk for 10 weeks
2nd was test E 500mg/wk, equipoise 350mg/wk for 12 weeks total
3rd was test E 600mg/wk, deca 400mg/wk for 13 weeks.
i ran pct on all of them with no issue.

now I am on my 4th cycle. I just started (this is my first full week), on day 9 now
650 mg test E, 400 mg deca, 50mg anadrol/day.

anyhoo… here is my question.
Has anyone ever gotten emotional (like a pregnant woman type of emotional) on anadrol? Seriously, I almost cant watch TV anymore without getting all weepy at the sappy lame moments… even sitcoms.

everything makes me want to cry. its seriously crazy. I was just sitting here flipping channels, and stopped on that crappy superman movie from 2006, and started crying when he saved the plane from crashing.

so, is this normal? anyone else ever experience it? the only thing I can think of is that maybe the drol has bumped up my estrogen levels or something, but I don’t have any puffy nips or other signs of gyno or high estrogen. any help would be appreciated. Should I try some letro?

This should help
http://m.youtube.com/?#/watch?v=gJWrBjdI4HY

But seriously, get your e checked, are you going through any emotional events in your life right now that might contribute to this?

Wouldn’t running NOLVADEX help with that.

[quote]barfly320 wrote:
Wouldn’t running NOLVADEX help with that.[/quote]

nolvadex isn’t an AI. As I understand it, it has a very slight E lowering effect, but is mostly just used for PCT or gyno prevention. Something like adex would be used to lower E.

Nope, nothing emotional or strange going on in my life. Just the same old crap as always, work, lift, sleep, repeat. I was just hoping to hear that this wasn’t abnormal. I’ve had bouts of ‘aggression’ last cycle, and about the only thing different between that and this one is the drol. Now everything makes my eyes leak lol.

so anyways, I had some adex set aside to use if any signs of gyno showed up. Wasnt planning on using it unless gyno became an issue and during pct, but I guess I will start it for this next full week and see if it makes a difference. Just spent $ on blood work about a month before I started, its gonna really suck to spend more a week or 2 in… ughh.

you’re fucking with your hormones, so yeah, shit like this can happen.

Just don’t let your missus make you watch PS I Love You. Actually, do. She’ll think you’re so senstive when she sees you blubbing like a litle girl.

and yeah, start the adex.

[quote]Yogi wrote:
you’re fucking with your hormones, so yeah, shit like this can happen.

Just don’t let your missus make you watch PS I Love You. Actually, do. She’ll think you’re so senstive when she sees you blubbing like a litle girl.[/quote]

watch the notebook with a bottle of wine with the missus.

Lol I’m glad I’m nit the only one I ran 100-200mg of Anadrol up to my last meet and I was choking back tears from everything lol.